On the Independent Domination Number of Regular Graphs

Wayne Goddard, Michael A. Henning, Jeremy Lyle, Justin Southey

Research output: Contribution to journalArticlepeer-review

32 Citations (Scopus)

Abstract

A set S of vertices in a graph G is an independent dominating set of G if S is an independent set and every vertex not in S is adjacent to a vertex in S. In this paper, we consider questions about independent domination in regular graphs.

Original languageEnglish
Pages (from-to)719-732
Number of pages14
JournalAnnals of Combinatorics
Volume16
Issue number4
DOIs
Publication statusPublished - Dec 2012

Keywords

  • cubic graph
  • dominating set
  • independent domination
  • regular graph

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics

Fingerprint

Dive into the research topics of 'On the Independent Domination Number of Regular Graphs'. Together they form a unique fingerprint.

Cite this